# SDR ASOA201000413

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 12,990 hours, 8,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 390416
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE, MISSING HARDWARE.  R & R MEGAPHONE IAW AMM 25-61-14, ITEM: 1.  R & R THE MEGAPHONE IAW AMM 25-61-14.
